# SDR HALA0000055

- Difficulty date: February 12, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KOA - FLT 247 - AIRCRAFT WAS UNABLE TO RAISE LANDING GEAR (NOSE), GEAR (RED) LIGHT REMAINED ON WITH GEAR HORN.  ON RETRACTION, AIRCRAFT RETURNED TO KOA, WHERE A SUCCESSFUL LANDING WAS MADE.  FERRIED A/C BACK TO HNL, CHECKED NOSE GEAR FOR CONDITION AND SECURITY FOUND NOSE STRUT LOW.  SERVICED NOSE STRUT AND REPLACED SCHADER VALVE.  RETRACTION CHECK OK.  NOSE STRUT SERVICED PER MM 32-21-2.  B METHOD.  (M)
